Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
82 Posts
Discussion Starter · #1 ·
I have been having bloating, nausea, and indigestion and have been on Prilosec from Aciphex for almost a week. I even started to take the Prilosec two times a day.I still have indigestion after I take the Prilosec.My stomach looks swollen and I am freaking out.Can the Prilosec make this happen?Does it take days to get better?
 

·
Banned
Joined
·
1,012 Posts
I was given Nexium. Nexium did not have any ill effect on me.My problem turned out to be a gynecology problem that involvd having my colon attached to the ovary and pelvic wall with adhesions.Good Luck in getting to the core of your distress.Kamie
 
G

·
Make your doctor aware of what is happening. Your symptoms could be the result of most anything, but to be safe, you want to get yourself checked to rule out possible serious conditions. I have experienced what you are describing. Usually it was connected to high levels of anxiety.Warm Regards, Evie
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top